Open Access
Translator Disclaimer
2013 A Note on the Tail Behavior of Randomly Weighted Sums with Convolution-Equivalently Distributed Random Variables
Yang Yang, Jun-feng Liu, Yu-lin Zhang
Abstr. Appl. Anal. 2013(SI34): 1-4 (2013). DOI: 10.1155/2013/273217

Abstract

We investigate the tailed asymptotic behavior of the randomly weighted sums with increments with convolution-equivalent distributions. Our obtained result can be directly applied to a discrete-time insurance risk model with insurance and financial risks and derive the asymptotics for the finite-time probability of the above risk model.

Citation

Download Citation

Yang Yang. Jun-feng Liu. Yu-lin Zhang. "A Note on the Tail Behavior of Randomly Weighted Sums with Convolution-Equivalently Distributed Random Variables." Abstr. Appl. Anal. 2013 (SI34) 1 - 4, 2013. https://doi.org/10.1155/2013/273217

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.91135
MathSciNet: MR3139439
Digital Object Identifier: 10.1155/2013/273217

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2013 • No. SI34 • 2013
Back to Top